EXACTECH, INC. CC TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
208-25-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
As reported, the patient had bilateral total knee replacements (tka) followed by three revisions and was scheduled for a second left tka revision.It was indicated that the revision was due to recall of device components.No further information is available at this time.Refer to the following report numbers for previous revisions: 1038671-2022-01430 ¿ right knee revision 1 1038671-2022-01431 ¿ right knee revision 2 1038671-2022-01432 ¿ left knee revision 1.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h4, h6.The following sections were corrected: b3, d1/d2a/d2b, d4, h6.Mdr section codes updated/corrected: b, c, e, g.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.